MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER
Catalog Number U3513088
Medical Device Problem Codes Leak/Splash (1354); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure in the left femoral artery, the leakage of fluid was allegedly found at the connection of the pta balloon body and the catheter when the balloon was withdrawn from the body.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Four photos were provided and reviewed.The first photo shows the outer packaging of the ultraverse 035 device.The labeling information matches with the information available in trackwise.The ultraverse 035 device can be seen inside a transparent pacakging.The second photo shows the device.Dislodgement of the strain relief can be seen.A kink on the catheter shaft near to the strain relief can also be seen.The third photo shows the strain relief of the device which is seen dislodged.The fourth photo shows the balloon of the device.It is seen deflated.No specific anomalies noted.Therefore, the investigation is inconclusive for the reported leak as no objective evidence was provided.However, the investigation is confirmed for the identified strain relief dislodgement as dislodgement of the strain relief was seen.The investigation is also confirmed for the identified material deformation as a kink on the catheter shaft was seen.A definitive root cause for the alleged leak, identified strain relief dislodgement and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21197148
Report Number2020394-2025-00007
Device Sequence Number12638441
Product Code LIT
UDI-Device Identifier00801741094194
UDI-Public(01)00801741094194(17)250831(10)CMGW0386
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberU3513088
Device Lot NumberCMGW0386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown